# SDR AMTA200301069

- Difficulty date: August 18, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N551TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727792K
- Part serial: A1134
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MSG LT GEN OFF DISPLAYED, LT GEN OFF LIGHT ILLUMINATED, GEN SWT RESET DID NOT CORRECT CONDITION.  REMOVED AND REPLACED NR 1 ENGINE IDG PER MM 24-11-01-4.  PERFORMED IDLE LEAK TEST PER AMM 71-00-00/501. RAN ENGINE NO LEAKS NOTED.  OPS CHECK NORMAL.  (M)
